On the Möbius property of topological imbeddings preserving conformal moduli
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 377-379
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a0,
author = {V. V. Aseev},
title = {On the {M\"obius} property of topological imbeddings preserving conformal moduli},
journal = {Doklady Akademii Nauk},
pages = {377--379},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a0/}
}
V. V. Aseev. On the Möbius property of topological imbeddings preserving conformal moduli. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 377-379. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a0/